# SDR FDEA201801030002

- Difficulty date: January 3, 2018
- Submitted: January 12, 2018
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46802
- Aircraft time: 93,673 hours, 30,564 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6044115
- Part serial: 2065
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: J, L
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT BATTERY 1 LOW ILLUMINATED  DURING PREFLIGHT TEST.   REMOVED AND REPLACED THE POWER SUPPLY IAW AMM 33-51-01-4. OPS TESTED GOOD IAW AMM 33-51-01-5.
